# SDR SWIA201335768

- Difficulty date: December 26, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 26,244 hours, 21,904 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Condition: Failed
- Location: Brake System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LG WOULDN'T RETRACT, RECEIVED AN ANTI-SKID INBD CAUTION & PARK BREAK SOV CAUTION, CAUTION MESSAGES CLEARED AFTER LG HANDLE SELECTED TO DOWN POSITION.  FLT 5611 REPLACED THE PARKING BRAKE SOV IAW AMM.  PERFORMED OPERATIONAL CHECK WITH NO FAULTS NOTED.
